# SDR SWAA2025110521643

- Difficulty date: October 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7160 · Engine Air Intake System
- Part: Support Angle
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE OTBD FAN COWL, NR 2 ENGINE. REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02.
